Mar 19, 2006
HELLO! MY NAME IS GUSTAVO OK I HAVE 536 T- CELLS AND 50 VIRAL IS IT NECESSARY BEGIN TO TAKE MEDICATIONS.
| Response from Dr. Young
If you not experiencing any HIV-related symptoms, you shouldn't have to start HIV medications in the near future. I'd be sure to continue to stay in close contact with your doctor-- for monitoring of your symptoms and your lab results.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet After Oral Sex Hooker What Are The Chances Of HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Can You Get Pubic Lice If You Have No Pubic Hair?
- Constant Watery Vaginal Discharge
- How Long Does It Take To Get Std Symptoms?
- Vaginitis Caused By Laundry Detergent
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.